# SDR SWAA2022020935785

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 20,292 hours, 8,764 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140 AF IS CORRODED / CORROSION EXCEEDED ALLOWABLE DAMAGE LIMITS. FABRICATED NEW AFT PIT FLOOR PANEL 140AF IAW BOEING DWG #453A2610 REV E AND SMAL #270151097.
